# SDR RAIA00612014

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 14,916 hours, 13,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8022 - STL - EMERGENCY LIGHT AT RIGHT HAND OVERWING EXIT.  MAINTENANCE RESEATED THE CONNECTOR TO THE SUBJECT LIGHT.
